MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE IMPLANT 3.75 X 10MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE IMPLANT 3.75 X 10MM; DENTAL IMPLANT
Model Number FOS310
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).
 
Event or Problem Description
It was reported implant fractured.Doctor removed the fractured portions from patient´s mouth and did a bone graft.Doctor will wait for healing to place another implant.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: h3: device evaluated by manufacturer: change ¿no' to 'yes.' a full osseotite® implant 3.75 x 10mm (fos310) was not returned.Since product has not been returned, visual/functional inspection could not be performed.The investigation has been performed based on the available information.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.No pre-existing conditions were noted on the complaint.The reported device location was #24 and length of usage is approximately 3 years and 4 months pictures or x-ray images were not provided.Documents reviewed: biomet 3i dental implant ifu (p-iis086gi) rev g ¿ october 2019 information identified: 'warnings' 'precautions' 'potential adverse events'.Also, according to the ifu, patient factors like presence of occlusal abnormalities or parafunctional habits (e.G.Severe bruxism, clenching, overloading or gnawing) may cause screw loosening, restoration fracture, and/or implant failure.Dhr review was completed for the subject lot number (2016092081).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2016092081) for similar event and no other complaint was identified.January post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction could not be verified and the reported event was non-verifiable.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
FULL OSSEOTITE IMPLANT 3.75 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11108314
Report Number0001038806-2021-00008
Device Sequence Number17042853
Product Code DZE
UDI-Device Identifier00844868003489
UDI-Public(01)00844868003489(17)211007(10)2016092081(241)FOS310
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2021
Device Model NumberFOS310
Device Catalogue NumberFOS310
Device Lot Number2016092081
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight70